# SDR SWAA2014043027536

- Difficulty date: April 3, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN FWD CARGO DOOR CUT OUT CRACKED AT BS 440+6, STRINGER 18R.  REPAIRED SKIN IAW SRM.
